MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; SUCTION PUMP

RICHARD WOLF GMBH PIRANHA; SUCTION PUMP
Model Number 2208011
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has informed richard wolf medical instruments corporation (rwmic) of an issue regarding a suction pump, part id: 2208011, serial#: (b)(6).According to the received information, the suction pump failed to provide sufficient suction.The reduction in suction has been noticed by a health professional on procedures with larger prostates (over 150 grams) after the initial canister change during morcellation, with both the tissue trap and bacteria filter are changed each time a canister change takes place.The issue has been noted over the last few months of procedure.In addition, the healthcare professional noted there is no reduction in suction on procedures with smaller prostates and no canister changes.
 
Additional Manufacturer Narrative
The following fields have new information: b4, g3, g6, h2, h3, h6 (type of investigation, investigation findings, and investigation conclusions), h7, and h11.The suction pump was investigated and determined that the o-ring on the vacuum connection is missing.The cause can be attributed as a user error.Nevertheless, the fault could easily be detected if the instructions for use are followed correctly.The suction pump, 2208011 with the serial number (b)(6) was manufactured on 09/29/2022.No issue was identified during production.No further complaints were received for this serial number.The instructions for use, ifu "ga-a 252-usa /en/ 2012-07 v2.0 / pdg 11-5360" contains several important notes regarding "loose or damage parts" in section 4 checks.A malfunction of the product/product components leading to "chemical hazards/additional anaesthetics" due to an application error (the user does not identify possible defects in the system/system components) is listed in risk management file e3-1: suction pumps with accessories, v00.The overall probability of occurrence of this problem remains at the previously defined level and the overall risk of the device remains in the acceptable category.

Brand Name
PIRANHA
Common Device Name
SUCTION PUMP
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key20348473
Report Number9611102-2024-00033
Device Sequence Number15459915
Product Code JCX
UDI-Device Identifier04055207011874
UDI-Public04055207011874
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2208011
Device Catalogue Number2208011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown